MAUDE Adverse Event Report: BIOMET MICROFIXATION 2.0 LACTOSORB SYSTEM 2.0 X 7 MM LACTOSORB SCREW; PLATE, BONE

BIOMET MICROFIXATION 2.0 LACTOSORB SYSTEM 2.0 X 7 MM LACTOSORB SCREW; PLATE, BONE
Model Number N/A
Health Effect - Clinical Code Wound Dehiscence (1154)
Date of Event 12/27/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint (b)(4).Medical products : item #915-2301, lot# 589700, 2.0 lactosorb system 2.0 x 7 mm lactosorb screw; item# 915-2151, lot# 832450, 2.0 lactosorb system l-shape plate - left extended.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001032347-2022-00003, 0001032347-2022-00040.
 
Event or Problem Description
It was reported patient underwent a revision procedure under local anesthesia approximately two months post-implantation due to drainage and plate exposure from the oral vestibule.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history record(s) identified no deviations or anomalies during manufacturing related to the reported event.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
2.0 LACTOSORB SYSTEM 2.0 X 7 MM LACTOSORB SCREW
Common Device Name
PLATE, BONE
Manufacturer (Section D)
BIOMET MICROFIXATION
1520 tradeport drive
jacksonville FL 32218
Manufacturer (Section G)
BIOMET MICROFIXATION
1520 tradeport drive
jacksonville FL 32218
Manufacturer Contact
christina arnt
1520 tradeport drive
jacksonville, FL 32218
9047414400
MDR Report Key13401667
Report Number0001032347-2022-00002
Device Sequence Number20071286
Product Code JEY
UDI-Device Identifier00841036055028
UDI-Public(01)00841036055028(17)251116(10)894980
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K002083
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/16/2025
Device Model NumberN/A
Device Catalogue Number915-2301
Device Lot Number894960
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/04/2022
Supplement Date Received by Manufacturer04/14/2022
Initial Report FDA Received Date01/31/2022
Supplement Report FDA Received Date04/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/16/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown